# SDR DALA2025070705061

- Difficulty date: July 3, 2025
- Submitted: July 7, 2025
- Operation: Air carrier
- Aircraft: N406DX
- Make and model: Airbus A330-941
- Aircraft serial: 1953
- Aircraft time: 20,682 hours, 2,410 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Bracket
- Condition: Damaged
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 3406 FWD SIDE OF FR61 BETWEEN STR 1R AND 2R. REINFORCEMENT ITEM #57 NOTED WITH TOOLING DAMAGE ON UPPER INBD FWD FACE. CORRECTIVE ACTION: REPAIRED PER ERA 627548-14 REV ORIG. (1061976)
